Hey there! Sign in to join this conversationNew here? Join for free

Took Levonelle One Step twice in (possibly) one cycle Watch

    • #1
    • Thread Starter
    #1

    Hey guys,

    I had unprotected sex a couple of weeks before my period, but he never ejaculated (basically we did the 'pull out' method... which I know is stupid!). So I went to the get the morning after pill because we were still worried about it. A few days after that I got a period - I'm not sure if it was a real one as it was slightly earlier than my period was meant to be (I should have started on christmas eve but I started on 17th December).

    On 20th December, I then had unprotected sex again, quite a lot of times in the same day/night!!! I took the morning after pill about 32 hours later. But one thing I can't get out of my head was that the pharmacist asked me 'Is this the first time you have taken the morning after pill in this cycle?' and I lied saying 'yes' because I was scared she wasn't prescribe it to me and I had a gut feeling that if I did not take it, I would definitely get pregnant.

    So anyways, I lied. And since then I've been trying to find out WHY I shouldn't take the morning after pill twice in one cycle but can't find why anywhere, even on their website!

    Another issue is, I'm not sure if I actually lied because I *DID* have my period - we had sex during my period. But I'm not sure if it was a real one. But technically the period is the start of a NEW cycle.

    A further issue is that once the period ended, another one started... so I have completely screwed up my menstrual cycle. So my first one started 17th and ended on 23rd. My next one started on 26th and still going!
    Offline

    12
    ReputationRep:
    Wow, you sound like a bit of an idiot tbh. Are you going to keep using the morning after pill as your main form of contraception?

    Levonelle can mess up your cycle, for months, but it will settle down eventually. That little pill contains a lot of hormones which you shouldn't take too much of in a small space of time, it's not 'good' for your body. So long as you don't take another pill, it's unlikely you've done yourself any damage.

    Use a sodding condom next time.
    • #1
    • Thread Starter
    #1

    (Original post by Cybele)
    Wow, you sound like a bit of an idiot tbh. Are you going to keep using the morning after pill as your main form of contraception?

    Levonelle can mess up your cycle, for months, but it will settle down eventually. That little pill contains a lot of hormones which you shouldn't take too much of in a small space of time, it's not 'good' for your body. So long as you don't take another pill, it's unlikely you've done yourself any damage.

    Use a sodding condom next time.
    I've always been so careful, this was the first time I've ever been so stupid and I will admit that. I just can't help myself with this guy. And neither of us like condoms and I can't use contraceptive pills on a long-term basis because they make me ill either physically or mentally (dependant on the pill brand), and I am scared to get things fitted. So don't know what to do!
    Offline

    12
    ReputationRep:
    (Original post by Anonymous)
    I've always been so careful, this was the first time I've ever been so stupid and I will admit that. I just can't help myself with this guy. And neither of us like condoms and I can't use contraceptive pills on a long-term basis because they make me ill either physically or mentally (dependant on the pill brand), and I am scared to get things fitted. So don't know what to do!
    So basically, the answer to my question is yes, the morning after pill is literally the only form of contraception you're prepared to use.

    Can't you get the injection?
    • #1
    • Thread Starter
    #1

    (Original post by Cybele)
    So basically, the answer to my question is yes, the morning after pill is literally the only form of contraception you're prepared to use.

    Can't you get the injection?
    No, its not. I want to use something more reliable (and certainly something cheaper and less damaging to my body lol!)

    I can't use hormonal things generally - this morning after pill had side effects but at least its only a short-term method.. I don't want to use long-term contraception :/ Microgynon 30 made me sick, bloated, hungry non-stop, nauseous, gave me headaches, christ knows what else. I then went on to celeste which made me really depressed, as well as stressy and almost destroyed my (at the time) relationship, as well as made me hungry and gain weight.

    I could use condoms with any other guy, but this guy it just feels wrong and he feels the same :/ Was thinking of getting something fitted like copper coil but everyone says it hurts and makes periods really heavy and painful. So god knows what I will do! But no, I have never intended and do not intend to use the morning after pill as long-term method. I've only used it twice, and don't intend to again, believe me! But I am just concerned because people say you shouldn't use it in the same cycle and I did :/
    Offline

    12
    ReputationRep:
    Well, you shouldn't take it twice in the same cycle because as I said, it contains a high concentration of hormones, it would be similar to taking multiple contraceptive pills at once. If he absolutely won't use condoms (:rolleyes:) then what about a femidom or diaphragm? These are some of the rarer forms of contraceptives but, I don't know what else you could use!
    Offline

    0
    ReputationRep:
    you could get a copper coil, doesnt contain hormones, or just keep trying different pill brands till you find one thats suits.

    Also ud rather risk pregnancy/stds than use a condom because you dont like them? thats pretty stupid tbh....why dont you try some of the really thin ones or somthing
    • #2
    #2

    I had to take the morning after pill twice in 3 days :ninja:
    the second time i had to go to the doctors to get it, they basically said they shouldn't be giving me it as it totally messes up your cycle but they gave me it as i obviously didn't want to become pregnant. therefore you can gather that theres nothing life threatening about that second one you took.
    Don't worry, just be more carefull next time :]
    Offline

    0
    ReputationRep:
    There are several forms of birth control. See your doctor about which is best for you. And until then, USE A CONDOM. No one likes them. But it's either that, abstinence, or risk getting pregnant. Your choice.
    Offline

    10
    ReputationRep:
    It all depends whether the bleed you had was actually an early period or something else. I believe you can't take the MAP twice in one cycle because it is ineffective in that case.

    As others have said, you do need to sort some real contraception out x
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 30, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.